MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE PRO; NASAL TUBE RETAINING SYSTEM

APPLIED MEDICAL TECHNOLOGY, INC. AMT BRIDLE PRO; NASAL TUBE RETAINING SYSTEM
Model Number E4-420810
Medical Device Problem Codes Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is in response to medsun uf report # (b)(4) which was received by amt from the fda on 06/16/2025.Based on the provided information, the reported incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter in attempts to retrieve the device for examination on (b)(6) 2025.At the time of this report there has been no response to the availability of the device.Due to this, a visual and functional evaluation could not be performed, and device failure could not be confirmed.Based on the provided information, the reported complaint is not believed to have been caused by a manufacturing defect.A complaint has been logged in our system to track this record in complaint #: (b)(4) and will be used for trend analysis.
 
Event or Problem Description
Per the original reporter in uf report #:(b)(4), it was reported that, "while trying to bridle the pt.'s duotube, it was discovered that one of the magnets fell off the end when trying to remove and reposition the stylets.The magnet was connected to the opposite stylet upon removal".

Brand Name
AMT BRIDLE PRO
Common Device Name
NASAL TUBE RETAINING SYSTEM
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key22497240
Report Number1526012-2025-00011
Device Sequence Number7028839
Product Code KNT
UDI-Device Identifier00842071115876
UDI-Public00842071115876
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K142971
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE4-420810
Device Catalogue NumberE4-420810, 4-420810
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight104 KG
Patient EthnicityNon Hispanic
Patient RaceWhite